# SDR HNAA2010042000092

- Difficulty date: April 9, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 38,070 hours, 44,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, CLOSED TO CEILING.  BURNING RUBBER SMELL DETECTED.  INSPECTED AND FOUND AFT CABIN ACM FAILED.  GROUND RAN AC WITH CABIN ACM OFF FOR 20 MINUTES.  NO ODOR OR SMOKE FOUND.  OKAY FOR SERVICE.  APU COMPARTMENT HAS NO DAMAGE.
